RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 1(289), Pages 41–102 (Mi umn1492)  

This article is cited in 12 scientific papers (total in 12 papers)

The geometry of quasicrystals

Lê Thang Tu Quoc, S. A. Piunikhin, V. A. Sadov


Full text: PDF file (3601 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:1, 37–100

Bibliographic databases:

UDC: 514
MSC: 52C23, 20H15

Citation: Lê Thang Tu Quoc, S. A. Piunikhin, V. A. Sadov, “The geometry of quasicrystals”, Uspekhi Mat. Nauk, 48:1(289) (1993), 41–102; Russian Math. Surveys, 48:1 (1993), 37–100

Citation in format AMSBIB
\Bibitem{Le PiuSad93}
\by L\^e Thang Tu Quoc, S.~A.~Piunikhin, V.~A.~Sadov
\paper The geometry of quasicrystals
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 1(289)
\pages 41--102
\mathnet{http://mi.mathnet.ru/umn1492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1227947}
\zmath{https://zbmath.org/?q=an:0807.52017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48...37T}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 1
\pages 37--100
\crossref{https://doi.org/10.1070/RM1993v048n01ABEH000985}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NF83400002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1492
  • http://mi.mathnet.ru/eng/umn/v48/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Lifshitz, “The symmetry of quasiperiodic crystals”, Physica A: Statistical Mechanics and its Applications, 232:3-4 (1996), 633  crossref
    2. Jeffrey C Lagarias, “The impact of aperiodic order on mathematics”, Materials Science and Engineering: A, 294-296 (2000), 186  crossref  elib
    3. V. A. Artamonov, “Quasicrystals and their symmetries”, J. Math. Sci., 139:4 (2006), 6657–6662  mathnet  crossref  mathscinet  zmath  elib
    4. I. A. Dynnikov, S. P. Novikov, “Topology of quasi-periodic functions on the plane”, Russian Math. Surveys, 60:1 (2005), 1–26  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. D. V. Kovalenko, “Construction of a unified model for crystal and nearly crystal structures”, Comput. Math. Math. Phys., 45:8 (2005), 1311–1324  mathnet  mathscinet  zmath  elib  elib
    6. R. M. Garipov, V. A. Churkin, “Quasicrystallographic groups on Minkowski spaces”, Siberian Math. J., 50:4 (2009), 616–631  mathnet  crossref  mathscinet  isi  elib  elib
    7. V. A. Churkin, “The weak Bieberbach theorem for crystallographic groups on pseudo-Euclidean spaces”, Siberian Math. J., 51:3 (2010), 557–568  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. V. A. Artamonov, S. Sanchez, “On Symmetry Groups of Quasicrystals”, Math. Notes, 87:3 (2010), 303–308  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. A. Artamonov, S. Sánchez, “On finite symmetry groups of some models of three-dimensional quasicrystals”, Siberian Math. J., 52:6 (2011), 969–979  mathnet  crossref  mathscinet  isi
    10. R. M. Garipov, M. S. Kotelnikova, “$4$-kristally i kvazikristally”, Sib. zhurn. industr. matem., 17:1 (2014), 28–35  mathnet  mathscinet
    11. Nicolas Bédaride, Thomas Fernique, “When Periodicities Enforce Aperiodicity”, Commun. Math. Phys, 2015  crossref
    12. A. B. Antonevich, A. N. Buzulutskaya (Glaz), “Almost-Periodic Algebras and Their Automorphisms”, Math. Notes, 102:5 (2017), 610–622  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:627
    Full text:293
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019